# SDR GUU2008F00052

- Difficulty date: September 21, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Popped
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9130 FPO/FLL PILOT DISCREPANCY DURING APPROACH, WHEN LANDING GEAR HANDLE SELECTED DOWN THE LANDING GEAR CIRCUIT BREAKER POPPED.  RESET THE CIRCUIT BREAKER AND THE LANDING GEAR EXTENDED NORMALLY.  C/A TROUBLE SHOT LANDING GEAR SYSTEM.  NO DEFECTS NOTED.  SERVICED HYDRAULIC FLUID TO CORRECT LEVEL.  LANDING GEAR OPS CHECK NORMAL.
